Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 596, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Aug 21, 2015, 9:09 PM CDT for Alfalfa County, Woods County, Oklahoma. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 21, 2015, 9:09 PM CDT (02:09 UTC)
- Expired
- Aug 21, 2015, 10:00 PM CDT
- In force
- 51 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Alfalfa County, OK, Woods County, OK
The radar
The Vance AFB radar (KVNX), 29 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 21, 9:35 PM CDT | TSTM WND GST 70 | Carmen, OK | ESTIMATED AT 60 TO 70 MPH |
| Aug 21, 9:35 PM CDT | HAIL 1 | Carmen, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.2 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1039 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 1680 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
593
WUUS54 KOUN 220209
SVROUN
OKC003-151-220300-
/O.NEW.KOUN.SV.W.0596.150822T0209Z-150822T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
909 PM CDT FRI AUG 21 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL ALFALFA COUNTY IN NORTHWESTERN OKLAHOMA...
EAST CENTRAL WOODS COUNTY IN NORTHWESTERN OKLAHOMA...
* UNTIL 1000 PM CDT
* AT 908 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DACOMA...
MOVING EAST AT 15 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
CHEROKEE...HELENA...CARMEN...DACOMA...LAMBERT...INGERSOLL...
SOUTHWESTERN GREAT SALT PLAINS LAKE AND HOPETON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3647 9826 3658 9871 3679 9866 3685 9820
TIME...MOT...LOC 0208Z 290DEG 15KT 3662 9854
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
$$
302 follow-up statements
990
WWUS54 KOUN 220232
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
932 PM CDT FRI AUG 21 2015
OKC003-151-220300-
/O.CON.KOUN.SV.W.0596.000000T0000Z-150822T0300Z/
ALFALFA OK-WOODS OK-
932 PM CDT FRI AUG 21 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHERN ALFALFA AND EAST CENTRAL WOODS COUNTIES...
AT 932 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CARMEN...
MOVING EAST AT 15 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
CHEROKEE...HELENA...CARMEN...ALINE...DACOMA...LAMBERT...INGERSOLL AND
SOUTHWESTERN GREAT SALT PLAINS LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3654 9856 3678 9857 3685 9820 3647 9826
TIME...MOT...LOC 0232Z 270DEG 15KT 3659 9842
HAIL...1.25IN
WIND...70MPH
$$
30779
WWUS54 KOUN 220247
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
947 PM CDT FRI AUG 21 2015
OKC151-220256-
/O.CAN.KOUN.SV.W.0596.000000T0000Z-150822T0300Z/
WOODS OK-
947 PM CDT FRI AUG 21 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WOODS COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3653 9849 3675 9847 3685 9820 3647 9826
TIME...MOT...LOC 0246Z 290DEG 15KT 3657 9835
$$
OKC003-220300-
/O.CON.KOUN.SV.W.0596.000000T0000Z-150822T0300Z/
ALFALFA OK-
947 PM CDT FRI AUG 21 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHERN ALFALFA COUNTY...
AT 946 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES WEST OF
HELENA...MOVING EAST AT 15 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
CHEROKEE...HELENA...CARMEN...LAMBERT AND SOUTHWESTERN GREAT SALT
PLAINS LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3653 9849 3675 9847 3685 9820 3647 9826
TIME...MOT...LOC 0246Z 290DEG 15KT 3657 9835
HAIL...1.00IN
WIND...70MPH
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 6:00 PM CDT, 3 hours 9 minutes earlier.
Area forecast discussion, Aug 21, 6:00 PM CDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 600 PM CDT FRI AUG 21 2015 .AVIATION... EXPECT TO SEE SOME SHWR/TSTMS IMPACT MOST SITES LATER THIS EVENING WITH ASSOCAITED MVFR CONDITIONS. WITH VFR RETURNING OVERNIGHT AND CONT THROUGH THE DAY ON SATURDAY. MUCH LIKE TODAY... SOUTH WINDS WILL INCREASE DURING THE DAY SATURDAY WITH GUSTS OF 20 TO 25KTS EXPECTED BY LATE MORNING INTO THE AFTN HOURS. 30 && .PREV DISCUSSION... /ISSUED 218 PM CDT FRI AUG 21 2015/ .DISCUSSION... PRIMARY FORECAST CONCERN LIES WITH THUNDERSTORM CHANCES THIS EVENING AND OVERNIGHT. CURRENTLY... STOUT MID-LEVEL SHORT WAVE CONTINUES TO DIG ACROSS NERN NM/SERN CO INTO THE NRN PANHANDLES. AHEAD OF THIS WAVE... WAA HAS INCREASED ACROSS WRN N TX INTO WRN OK... IN RESPONSE... LL CLOUDS CONTINUE TO DISSIPATE ACROSS NRN TX/SRN INTO CENTRAL OK. FROM 15Z FORWARD... EACH PROGRESSIVE RUN OF THE HRRR HAS BECOME MORE AGGRESSIVE WITH CONVECTIVE DEVELOPMENT OVER THE ERN PANHANDLES AND ACROSS WRN OK/WRN N TX INTO CENTRAL/SOUTH CENTRAL OK OVERNIGHT. TIMING HAS BEEN RELATIVELY CONSISTENT FROM RUN TO RUN... AND SIMILAR TO TRADITIONAL GUIDANCE FROM THE NAM/GFS/ECMWF. WITH THAT SAID... CURRENT EXPECTATIONS IS FOR INITIAL CONVECTION TO DEVELOP OVER THE NRN TX PH/OK PH BETWEEN 21-23Z (4-6 PM CDT)... MOVING E/SE INTO WRN OK THROUGH 23-01Z (6-8 PM CDT). WITH CLEARING SKIES... INSTABILITY WILL INCREASE ACROSS THE WRN TX PH/WRN OK... 1000 TO 1500 J/KG ALONG WITH 30 TO 40KTS OF DEEP LAYER SHEAR. ASCENT FOR FORCING IS CONFINED TO THE MID-LEVELS... 850/700MB... THEREFORE... EXPECT CONVECTION TO BE ELEVATED... AND BUFR SOUNDINGS SUPPORT THIS... WITH LCLS BETWEEN 2000 TO 3000 FT AGL. PRIMARY CONCERN WILL BE LARGE HAIL... POSSIBLY UP TO GOLF BALL SIZE... DAMAGING WINDS UP TO 60 MPH AND FREQUENT LIGHTNING. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE... WITH PWATS IN THE 75TH PERCENTILE... 1.40-1.60IN... HOWEVER... THE MID-LEVEL SHORT WAVE IS MOVING AT A DECENT CLIP... SO HYDRO IMPACTS SHOULD BE MINIMAL AS STORMS WILL BE MOVING OUT QUICKLY THROUGH THE EARLY MORNING HOURS OF SATURDAY. SATURDAY MORNING... THE CHANCE FOR STRONG TO SEVERE STORMS WILL WANE QUICKLY THROUGH MIDNIGHT... WITH SCATTERED CONVECTION CONTINUING ACROSS CENTRAL INTO ERN OK THROUGH DAWN. MOST OF THE REMAINING STORMS WILL STILL RETAIN THE ABILITY TO PRODUCE 40 MPH GUSTS AND FREQUENT LIGHTNING. LATE SATURDAY MORNING AND AFTERNOON... SOME LINGERING SHOWERS MAY HANG AROUND... BUT DRY WEATHER CAN BE EXPECTED AS WAA INCREASES AGAIN AHEAD OF COLD FRONT THAT WILL BE MOVING IN FROM THE NW DURING THE AFTN IN RESPONSE TO A STRONG H500 SHORT WAVE SWINGING ACROSS THE NRN PLAINS. THIS FRONT WILL DROP S/SE INTO THE SRN PLAINS SAT NIGHT THROUGH SUN MORNING... BRINGING A GOOD CHANCE OF PRECIP TO THE REGION OVERNIGHT AS PWATS WILL RANGE FROM 1.5 TO 1.70IN AHEAD OF THE FRONT OVERNIGHT. GUIDANCE REMAINS IN DECENT AGREEMENT... WITH THE FRONT MOVING FAIRLY QUICKLY... PUSHING TO THE RED RIVER THROUGH EARLY/MID MORNING. PRECIP AMOUNTS BETWEEN 0.50 AND 1.00 IN... WITH THE BEST CHANCES ACROSS NRN OK OVERNIGHT. NO SEVERE WEATHER IS EXPECTED AT THIS TIME... ALTHOUGH A FEW STRONGER STORMS MAY BE CAPABLE OF 40 TO 45 MPH GUSTS. AFTER SUNDAY... THE H500 RIDGE WILL CONTINUE TO BUILD OVER THE SWRN U.S... WITH GOOD CONSISTENCY BETWEEN RUNS OVER THE PAST FEW DAYS. THIS WILL BODE WELL FOR TEMPS ACROSS THE REGION... KEEPING THE SRN PLAINS NEAR NORMAL... WITH HIGHS IN THE UPPER 80S/LOWER 90S INTO NEXT WEEK. HOWEVER... RESIDING UNDER THE ERN EDGE OF THE RIDGE... THERE WILL BE A NEAR DAILY CHANCE OF ISOLATED TO SCATTERED THUNDERSTORMS ACROSS THE REGION IN RESPONSE TO A SERIES OF SHORT WAVES TRAVERSING THE LARGER RIDGE THROUGH THE END OF NEXT WEEK. THE BEST CHANCE FOR PRECIP NEXT WEEK WILL BE MON INTO TUE AS THE WEEKEND FRONT LIFTS TOWARD THE RED RIVER AS A WEAK WARM FRONT... BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS TO TEXOMA AND WRN AND CENTRAL OK. JTK && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 71 92 71 84 / 40 10 60 30 HOBART OK 71 96 72 85 / 60 10 40 30 WICHITA FALLS TX 74 97 75 93 / 40 10 20 40 GAGE OK 69 94 65 80 / 60 0 60 20 PONCA CITY OK 72 91 67 82 / 40 20 70 10 DURANT OK 73 94 75 93 / 40 10 10 30 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. &&
Hazardous weather outlook, Aug 21, 1:17 PM CDT, 7 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 117 PM CDT FRI AUG 21 2015 OKZ004>048-050>052-TXZ083>090-221830- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 117 PM CDT FRI AUG 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A STORM SYSTEM OVER NEW MEXICO WILL APPROACH THE AREA THIS AFTERNOON AND EVENING. AS THIS SYSTEM APPROACHES... SCATTERED STORMS ARE EXPECTED TO DEVELOP OVER THE OKLAHOMA AND TEXAS PANHANDLES THIS AFTERNOON AND MOVE INTO WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. A FEW OF THE STORMS MAY PRODUCE HAIL LARGER THAN HALF DOLLARS AND STRONG WIND GUSTS. THE BEST CHANCE OF STRONG TO SEVERE STORMS WILL BE ACROSS WESTERN HALF OF OKLAHOMA AND WESTERN NORTH TEXAS THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THUNDERSTORMS WILL BE POSSIBLE SATURDAY THROUGH TUESDAY. THE BEST CHANCE FOR RAIN AND THUNDERSTORMS WILL BE ON SUNDAY AS A COLD FRONT MOVES ACROSS THE SOUTHERN PLAINS. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, Aug 21, 7:04 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
704 PM CDT FRI AUG 21 2015
OKZ005-220045-
WOODS OK-
704 PM CDT FRI AUG 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WOODS COUNTY UNTIL 745
PM CDT...
AT 702 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES NORTHWEST OF ALVA TO 11 MILES SOUTHWEST OF HARDTNER TO 9
MILES SOUTH OF BUTTERMILK...MOVING EAST AT 15 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3700 9855 3687 9854 3675 9856 3677 9876
3679 9922 3700 9944
TIME...MOT...LOC 0002Z 260DEG 12KT 3684 9873 3693 9884 3697 9930
30Special weather statement, Aug 21, 7:45 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 745 PM CDT FRI AUG 21 2015 OKZ005-006-220115- ALFALFA OK-WOODS OK- 745 PM CDT FRI AUG 21 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ALFALFA AND NORTHEASTERN WOODS COUNTIES UNTIL 815 PM CDT... AT 744 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM 4 MILES NORTHWEST OF BURLINGTON TO 7 MILES SOUTHWEST OF HARDTNER... MOVING EAST AT 35 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... FREQUENT CLOUD TO GROUND LIGHTNING... PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3699 9819 3684 9838 3683 9893 3700 9895 TIME...MOT...LOC 0044Z 255DEG 31KT 3696 9846 3694 9874 30
Local storm report, Aug 21, 8:56 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
856 PM CDT FRI AUG 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND GST 7 SSW ALVA 36.71N 98.72W
08/21/2015 M78.00 MPH WOODS OK MESONET
0835 PM TSTM WND GST 7 SSW ALVA 36.71N 98.72W
08/21/2015 M61.00 MPH WOODS OK MESONET
0845 PM TSTM WND GST 7 SSW ALVA 36.71N 98.72W
08/21/2015 M78.00 MPH WOODS OK MESONET
&&
DWThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 7:04 PM CDT | Special Weather Statement | OUN | Woods | 41 min |
| Aug 21, 7:45 PM CDT | Special Weather Statement | OUN | Alfalfa | 30 min |
| Aug 21, 8:07 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 38 min |
| Aug 21, 8:36 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 39 min |
| Aug 21, 9:20 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 40 min |
| Aug 21, 9:53 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 37 min |
| Aug 21, 10:22 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 38 min |
| Aug 21, 11:13 PM CDT | Special Weather Statement | OUN | Kay, Noble | 47 min |
| Aug 22, 12:17 AM CDT | Special Weather Statement | OUN | Payne | 28 min |
| Aug 22, 12:39 AM CDT | Special Weather Statement | OUN | Grant | 36 min |
| Aug 22, 1:02 AM CDT | Severe Thunderstorm Warning | OUN | Grant | 31 min |
| Aug 22, 1:47 AM CDT | Special Weather Statement | OUN | Noble | 28 min |
| Aug 22, 2:16 AM CDT | Special Weather Statement | OUN | Noble | 29 min |
| Aug 22, 2:42 AM CDT | Special Weather Statement | OUN | Noble | 18 min |
| Aug 22, 3:09 AM CDT | Special Weather Statement | OUN | Payne | 36 min |
| Aug 22, 3:14 AM CDT | Special Weather Statement | OUN | Kay | 31 min |
| Aug 22, 4:05 AM CDT | Special Weather Statement | OUN | Kay | 25 min |
| Aug 22, 4:45 AM CDT | Special Weather Statement | OUN | Kay | 30 min |
| Aug 22, 5:21 AM CDT | Areal Flood Advisory | OUN | Grant, Kay | 114 min |
| Aug 22, 6:01 AM CDT | Flash Flood Warning | OUN | Grant, Kay | 3 hr |
| Aug 22, 6:21 AM CDT | Special Weather Statement | OUN | Kay, Noble | 24 min |
| Aug 22, 6:55 AM CDT | Special Weather Statement | OUN | Noble | 35 min |
| Aug 22, 7:22 AM CDT | Special Weather Statement | OUN | Payne | 23 min |
| Aug 22, 7:32 AM CDT | Areal Flood Advisory | OUN | Noble, Payne | 3 hr |
| Aug 22, 7:46 AM CDT | Special Weather Statement | OUN | Payne | 29 min |
| Aug 22, 7:49 AM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 41 min |
| Aug 22, 8:02 AM CDT | Special Weather Statement | OUN | Payne | 13 min |
| Aug 22, 8:10 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 50 min |
| Aug 22, 8:28 AM CDT | Special Weather Statement | OUN | Oklahoma | 32 min |
| Aug 22, 8:48 AM CDT | Special Weather Statement | OUN | Oklahoma | 27 min |
| Aug 22, 9:00 AM CDT | Special Weather Statement | OUN | Lincoln | 30 min |
| Aug 22, 9:07 AM CDT | Special Weather Statement | OUN | Okfuskee | 23 min |
| Aug 22, 9:30 AM CDT | Areal Flood Warning | OUN | Kay, Noble, Payne | 4 hr |
| Aug 22, 9:36 AM CDT | Special Weather Statement | OUN | Hughes, Seminole | 24 min |
| Aug 22, 9:54 AM CDT | Special Weather Statement | OUN | Hughes | 36 min |
| Aug 22, 10:03 AM CDT | Severe Thunderstorm Warning | OUN | Hughes | 42 min |
| Aug 22, 10:35 AM CDT | Special Weather Statement | OUN | Hughes | 25 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.